# SDR DALA2023030601628

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2652403) DURING INSPECTION FOUND CRACK TIE CLIP LOCATED STA 500L AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOCATED STA 500L AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 143A1262.
